RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 920–921 (Mi mz2012)  

Brief Communications

Right-relative convexity of subgroups of right-orderable groups

A. V. Zenkov

Altai State University

Full text: PDF file (234 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 649–650

Bibliographic databases:

Received: 17.01.1994

Citation: A. V. Zenkov, “Right-relative convexity of subgroups of right-orderable groups”, Mat. Zametki, 57:6 (1995), 920–921; Math. Notes, 57:6 (1995), 649–650

Citation in format AMSBIB
\Bibitem{Zen95}
\by A.~V.~Zenkov
\paper Right-relative convexity of subgroups of right-orderable groups
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 920--921
\mathnet{http://mi.mathnet.ru/mz2012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362237}
\zmath{https://zbmath.org/?q=an:0851.20040}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 649--650
\crossref{https://doi.org/10.1007/BF02304562}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400028}


Linking options:
  • http://mi.mathnet.ru/eng/mz2012
  • http://mi.mathnet.ru/eng/mz/v57/i6/p920

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:55
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021